Publication:
Olanzapine Intoxication-Related Transient Diabetes Insipidus

No Thumbnail Available
Date
2011-01-01T00:00:00Z
Authors
Kocer, Emel
ALÇELİK, AYTEKİN
CANAN, FATİH
Journal Title
Journal ISSN
Volume Title
Publisher
Research Projects
Sustainable Development Goals
Organizational Units
Journal Issue
Abstract
Olanzapine is a second-generation atypical antipsychotic agent approved for the treatment of psychotic disorders and mania. The effects of olanzapine intoxication include central nervous system depression, hyperthermia, myosis, tachycardia, and orthostatic hypotension. Heretofore, only one case has been reported to develop polyuria after olanzapine overdose (560 mg). We describe a case that developed diabetes insipidus following massive olanzapine ingestion and returned to normal after desmopressin treatment.
Description
Keywords
Citation
Kocer E., ALÇELİK A., CANAN F., -Olanzapine Intoxication-Related Transient Diabetes Insipidus-, RENAL FAILURE, cilt.33, ss.842-843, 2011